Decoupled decomposition of the Riccati equation

Share/Save/Bookmark

Bagchi, A. and Strijbos, R.C.W. (1982) Decoupled decomposition of the Riccati equation. IEEE Transactions on Automatic Control, 27 (3). pp. 696-698. ISSN 0018-9286

open access
[img]
Preview
PDF
265kB
Abstract:The general matrix Riccati equation is decomposed into product of two factors where the first one is determined independent of the second factor. Condition for existence of solution of the Riccati equation is given via this decomposition and the existence of solution of the self-adjoint matrix Riccati equation arising in optimal control and Kalman filtering is directly established from that condition.
Item Type:Article
Copyright:© 1982 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/55613
Official URL:http://dx.doi.org/10.1109/TAC.1982.1102998
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page